Discussions By Symptom: Eye Symptoms

foggy eyes ,ringing ears, headaches, not with it .

Posted In: Eye Symptoms 1 Replies
  • Posted By: Anonymous
  • July 19, 2015
  • 00:43 PM

Hi 7 months ago i got the feeling that I had cobwebs on my eyes and noise. 3 months ago i went on a short plane trip and i had a slight cold. Since then i have had ringing of my ears and a feeling of an infection in my ears. The doctor said my ears were fine and it could be my sinisus. I have had 3 courses of anti biotics and still feel the same. I have had headaches and my eyes and head feel fuzzy. The ringing in my ears is driving me crazy. Has anyone got any answers. I have been to numerous doctor's with no answers. I have had to wait 3 and half months to see a ENT specilest. I am 51yrs old. Could this be related to menapause?

Reply Flag this Discussion

1 Replies:

  • I think I know a possibility to what is wrong. Do you have headaches that get worse as the day goes on? Expecially while sitting or standing. Back pain? Vision problems? Manly at night. Mood swings at a snap of the finger. Can't sleep. And a whole list of other stuff. If you still around let me know. I'm going to doctor tomorrow to find out if I'm right. Only came across what was wrong cause I have a genetic trait that lead me to my 7 day search on the Internet. 4 or 5 doctor visits that did nothing but let me know I'm alergic to 5 different kinds of antibiotics. I'll check back here or toejoemac @ gmail .com to let you know if I'm right. Till then get better.
    Anonymous 1 Replies
    • August 23, 2016
    • 03:43 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?